# SDR DXTA2022112174440

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N521QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0058
- Aircraft time: 5,797 hours, 3,867 cycles
- Engine: Pwc PW306D1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Pilot Error
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER WOULD NOT INITIALLY DEPLOY DESPITE SEVERAL ATTEMTPS. LEVER SEEMED JAMMED.  MADE NUMEROUS ATTEMPTS WHERE IT WOULD DEPLOY AND THEN NOT DEPLOY. INITIALLY RECEIVED R-L ENGINE CONTROL FAULT CAS MESSAGE.LEFT ENGINE CONTROL FAULT CLEARED.  IT LOOKS THE CREW MAY HAVE ADVANCED THE THROTTLES BEFORE THE THRUST REVERSERS WERE FULLY STOWED. THIS WILL CAUSE THE ENGINE CONTROL FAULT. REFER TO THE SNIP BELOW.  PERFORMED SEVERAL OPERATIONAL CHECKS OF THE LEFT AND RIGHT THRUST REVERSER IAW AFM AND MM 78-30-00. VERIFIED NO THRUST REVERSER OR ENGINE CONTROL FAULTS OBSERVED.
